Statistical Approximation of the q-Bernstein-Durrmeyer Type Operators

Conference paper
Part of the Advances in Intelligent Systems and Computing book series (AISC, volume 367)

Abstract

In 2012, a kind of q-Bernstein-Durrmeyer type operators is introduced, and some approximate properties of these operators are studied by Ren. In this paper the statistical approximation properties of these operators are investigated. The Korovkin type statistical convergence theorem of these operators is established. Then the rates of statistical convergence of these operators are also studied by means of modulus of continuity and the help of functions of the Lipschitz class.

Keywords

q-Bernstein-Durrmeyer type operators q-integers Korovkin type theorem Rate of statistical convergence Modulus of continuity 

Notes

Acknowledgments

This work is supported by the National Natural Science Foundation of China (No. 61170324), the Class A Science and Technology Project of Education Department of Fujian Province of China (No. JA12324), and the Natural Science Foundation of Fujian Province of China (No. 2013J01017 and No. 2014J01021).

References

  1. 1.
    Phillips, G.M.: Bernstein polynomials based on the \(q\)-integers. Ann. Numer. Math. 4, 511–518 (1997)MathSciNetMATHGoogle Scholar
  2. 2.
    Gupta, V., Finta, Z.: On certain \(q\)-Durrmeyer type operators. Appl. Math. Comput. 209, 415–420 (2009)CrossRefMathSciNetMATHGoogle Scholar
  3. 3.
    Örkcü, M., Doğru, O.: \(q\)-Szász-Mirakyan-Kantorovich type operators preserving some test functions. Appl. Math. Lett. 24, 1588–1593 (2011)CrossRefMathSciNetMATHGoogle Scholar
  4. 4.
    Muraru, C.V.: Note on \(q\)-Bernstein-Schurer operators. Stud. Univ. Babeş-Bolyai Math. 56, 489–495 (2011)MathSciNetGoogle Scholar
  5. 5.
    Doǧru, O., Gupta, V.: Korovkin-type approximation properties of bivariate q-Meyer-König and Zeller operators. Calcolo 43(1), 51–63 (2012)Google Scholar
  6. 6.
    Cai, Q.B., Zeng, X.M.: On the convergence of a modified q-Gamma operators. J. Comput. Anal. Appl. 15(5), 826–832 (2013)MathSciNetMATHGoogle Scholar
  7. 7.
    Dalmanoǧlu, Ö., Doǧru, O.: On statistical approximation properties of Kantorovich type q-Bernstein operators. Math. Comput. Model. 52(5–6), 760–771 (2010)CrossRefGoogle Scholar
  8. 8.
    Gupta, V., Radu, C.: Statistical approximation properties of q-Baskokov-Kantorovich operators. Cent. Eur. J. Math. 7(4), 809–818 (2009)MathSciNetMATHGoogle Scholar
  9. 9.
    Örkcü, M., Doǧru, O.: Weighted statistical approximation by Kantorovich type q-Szász-Mirakjan operators. Appl. Math. Comput. 217(20), 7913–7919 (2011)CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Ersan, S., Doǧru, O.: Statistical approximation properties of q-Bleimann, Butzer and Hahn operators. Math. Comput. Model. 49(7–8), 1595–1606 (2009)CrossRefMATHGoogle Scholar
  11. 11.
    Mahmudov, N, Sabancigil, P.: A q-analogue of the Meyer-König and Zeller operators. Bull. Malays. Math. Sci. Soc. (2), 35(1), 39–51 (2012)Google Scholar
  12. 12.
    Ren, M.Y., Zeng, X.M.: On statistical approximation properties of modified q-Bernstein-Schurer operators. Bull. Korean Math. Soc. 50(4), 1145–1156 (2013)CrossRefMathSciNetMATHGoogle Scholar
  13. 13.
    Ren, M Y: Approximation properties of the q-Bernstein-Durrmeyer type operators. Fuzzy Syst. Math. 26(5), 107–112 (2012) (Chinese)Google Scholar
  14. 14.
    Kac, V.G., Cheung, P.: Quantum Calculus. Universitext. Springer, New York (2002)Google Scholar
  15. 15.
    Gasper, G, Rahman, M.: Basic Hypergeometric Series. Encyclopedia of Mathematics and its Applications, vol. 35. Cambridge University Press, Cambridge (1990)Google Scholar
  16. 16.
    Fast, H.: Sur la convergence statistique. Collog. Math. 2, 241–244 (1951)MathSciNetMATHGoogle Scholar
  17. 17.
    Niven, I., Zuckerman, H.S., Montgomery, H.: An Introduction to the Theory of Numbers. Wiley, New york (1991)Google Scholar
  18. 18.
    Doǧru O.: On statistical approximation properties of Stancu type bivariate generalization of \(q\)-Balás-Szabados operators. In: Seminar on Numerical Analysis and Approximation Theory, Cluj-Napoca, Univ. Babeş-Bolya, pp. 179–194 (2006)Google Scholar
  19. 19.
    Gadjiev, A.D., Orhan, C.: Some approximation theorems via statistical convergence. Rocky Mt. J. Math. 32, 129–138 (2002)CrossRefMathSciNetMATHGoogle Scholar
  20. 20.
    King, J.P.: Positive linear operators which preserve \(x^{2}\). Acta Math. Hungar. 99(3), 203–208 (2003)CrossRefMathSciNetMATHGoogle Scholar
  21. 21.
    Mahmudov, N.I.: q-Szasz-Mirakjan operators which preserve \(x^{2}\). J. Comput. Appl. Math. 235, 4621–4628 (2011)CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceWuyi UniversityWuyishanChina

Personalised recommendations